Translator Disclaimer
2019 Erdős Semi-groups, Arithmetic Progressions, and Szemerédi’s Theorem
Han Yu
Real Anal. Exchange 44(1): 101-118 (2019). DOI: 10.14321/realanalexch.44.1.0101

Abstract

In this paper, we introduce and study a certain type of sub-semigroup of \(\mathbb{R}/\mathbb{Z}\) which turns out to be closely related to Szemerédi’s theorem on arithmetic progressions.

Citation

Download Citation

Han Yu. "Erdős Semi-groups, Arithmetic Progressions, and Szemerédi’s Theorem." Real Anal. Exchange 44 (1) 101 - 118, 2019. https://doi.org/10.14321/realanalexch.44.1.0101

Information

Published: 2019
First available in Project Euclid: 27 June 2019

zbMATH: 07088966
MathSciNet: MR3951337
Digital Object Identifier: 10.14321/realanalexch.44.1.0101

Subjects:
Primary: 26A03, 37A45
Secondary: 28A80

Rights: Copyright © 2019 Michigan State University Press

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.44 • No. 1 • 2019
Back to Top